# SDR CA110225011

- Difficulty date: February 24, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 7320 · Fuel Controlling System
- Part: Shaft
- Part number: 87620130101
- Condition: Fractured
- Location: Nr 2 Eng Control
- Part time: 12,526 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

(CAN) DURING CRUISE, NR 2 PROP RPM NOTED TO HAVE INCREASED AND TORQUE SPLIT DEVELOPED.  CREW DIVERTED ACFT AND WERE UNABLE TO SHUTDOWN ENGINE WITH THE CONDITION LEVER -T-HANDLE PULLED TO SHUTDOWN ENGINE.  THE ENGINE CONTROL SPRING STRUT WAS FOUND TO HAVE FRACTURED.  THE STRUT IS PN 87620128-001.
